# SDR USAA2009051491174

- Difficulty date: May 4, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,916 hours, 28,121 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230398201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR  REPAIR  - C7 CHECK - CORROSION ON SHEAR TIE CLEAT AT FR 32, S42L - S43L IN THE FORWARD CARGO COMPARTMENT.  REPLACED SHEAR TIE CLEAT AT FR 32, S42L - S43L IN THE FORWARD CARGO COMPARTMENT IAW A320 SRM 51-72-11.
